# SDR YENA2022111001104

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 65,649 hours, 23,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DON'T PAST TEST EMERGENCY LIGHT PTP SHOWS EPSU EXT LOAD AFT L BATTERY; REF AEROMAN WO 2022-283/1 NR2022-558321. REMOVED AND REPLACED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT FIN 13WL IAW AMM 33-51-38-000-002-A  AND 33-51-38-400-002-A DONE BY C. GOMEZ  8616907 CHECKED BY M. CALDERON 8612315.'
